Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On results of Czubiak-Gundersen
and Osgood-Yang


Author: Hong-Xun Yi
Journal: Proc. Amer. Math. Soc. 124 (1996), 585-590
MSC (1991): Primary 30D35, 30D20
DOI: https://doi.org/10.1090/S0002-9939-96-03114-0
MathSciNet review: 1301538
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the problem of uniqueness of entire functions that share real zeros and real ones. An example is provided to show that a result of Czubiak and Gundersen is not completely correct. Results in this paper correct the result of Czubiak and Gundersen, and also correct a result of Osgood and Yang.


References [Enhancements On Off] (What's this?)

  • 1 T. P. Czubiak and G. G. Gundersen, Entire functions that share real zeros and real ones, Proc. Amer. Math. Soc. 82 (1981), 393--397. MR 82h:30028
  • 2 A. Edrei, Meromorphic functions with three radially distributed values, Trans. Amer. Math. Soc. 78 (1955), 276--293. MR 16:808d
  • 3 C. F. Osgood and C. C. Yang, On the quotient of two integral functions, J. Math. Anal. Appl. 54 (1976), 408--418. MR 53:8421

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30D35, 30D20

Retrieve articles in all journals with MSC (1991): 30D35, 30D20


Additional Information

Hong-Xun Yi
Affiliation: Department of Mathematics, Shandong University, Jinan, Shandong, 250100, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-96-03114-0
Keywords: Entire function, uniqueness theorem, shared value, real zeros
Received by editor(s): May 25, 1994
Received by editor(s) in revised form: September 13, 1994
Additional Notes: This research was partially supported by the National Natural Science Foundation of China
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society